RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2015, том 20(36), выпуск 1, страницы 78–83 (Mi thsp97)  

Random maps and Kolmogorov widths

I. A. Korenovska

Institute of Mathematics, National Academy of Sciences of Ukraine Tereshchenkivska Str. 3, Kiev 01601, Ukraine

Аннотация: In this paper we consider strong random operators. We present the sufficient conditions on a compact set in a Hilbert space under which its image under a Gaussian strong random operator is well-defined and compact. In addition, we investigate the behavior of Kolmogorov widths of some compacts under a Gaussian strong random operator.

Ключевые слова: Gaussian strong random operator, Kolmogorov width, continuity of Gaussian processes.

Полный текст: PDF файл (269 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60B11, 60G17, 60H25
Язык публикации: английский

Образец цитирования: I. A. Korenovska, “Random maps and Kolmogorov widths”, Theory Stoch. Process., 20(36):1 (2015), 78–83

Цитирование в формате AMSBIB
\RBibitem{Kor15}
\by I.~A.~Korenovska
\paper Random maps and Kolmogorov widths
\jour Theory Stoch. Process.
\yr 2015
\vol 20(36)
\issue 1
\pages 78--83
\mathnet{http://mi.mathnet.ru/thsp97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3502396}
\zmath{https://zbmath.org/?q=an:1363.60094}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp97
  • http://mi.mathnet.ru/rus/thsp/v20/i1/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:119
    Полный текст:38
    Литература:42
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020